# SDR REXA2017082800946

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 26,027 hours, 23,678 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A NOSE STEERING INOPERATIVE CAUTION MESSAGE CAME ON.  AFTER  SELECTING GEAR UP, A GEAR DISAGREE WARNING CAME ON. NOSE DOOR OPEN WARNING CAME ON. FOLLOWED QRH, GEAR EXTENDED AND LOCKED. THE GEAR STAYED DOWN AND LOCKED FOR THE ENTIRE FLIGHT.  THE MAINS DID RETRACT.  RAN QRH FOR NOSE STEERING. AFTER TURNING STEERING  SWITCH OFF AND ON THE NOSE STEERING CAUTION RETURNED.  LEFT NOSE STEERING OFF IAW QRH. AFTER LANDING WOW INPUT CAUTION EXTINGUISHED.  AT GATE  UNDER DIRECTION OF MOC NOSE STEERING WAS SLELCTED ON AND NO  CAUTION APPEARED.  PERFOMED OPERATIONAL TEST OF NG STEERING. NO DEFECTS NOTED. IAW AMM32-51-00 PERFORMED VISUAL INSPECTION NOSE GEAR. NO DEFECTS NOTED.   FOUND NOSE STRUT HAD NO HYD FLUID.   SERVICING PORT WAS SECURED CLOSED, O-RING GOOD.  SERVICED NLG STRUT IAW J/C 12-710-00. PERFOREMED GEAR SWINGS IAW AMM 32-30-00. OP CHECKED GOOD.
